# SDR FDEA201902150425

- Difficulty date: February 15, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 70,507 hours, 26,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Part number: 3A0440006013
- Part serial: 3814
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 31,811 hours, 18,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SHOULDER HARNESS WILL NOT RETRACT ALL  THE WAY.  TRY TO ENGAGE & DISENGAGE SHOULDER LOCK  BUT NO HELP.         REMOVED & REPLACED FIRST OFFICERS SEAT ASSY.  REF  757 AMM 25-11-01-2 . OPS CHECK OK.
